Get your Health question answered in 3 easy steps

123 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 18 years

I will be looking into your question and guiding you through the process. Please write your question below.

Does masturbation lead to low blood pressure and lack of concentration ?

hi i m 18 year old and i m masturbating from 6 to 7 years daily with out it i cant sleep and in morning i want able to wake up easily. i think it is the reason on my low blood pressure and i want able to concentrate in my studies and i all ways thinking other things virtually.
Mon, 26 Dec 2011
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi,
Keep one thing in mind that this habit is very common at this age.so nothing to worry.
You have false ideas about this habit in your mind.
It never produce law pressure or gives any type of weakness as you think.
It is purely psychological.
Develop your self confidence and concentrate your mind in study.
Take nourishing and healthy diet which will improve your blood pressure and so called weakness.
I find this answer helpful
  User's Response
thanks but after this i feel weakness
General & Family Physician Dr. Shainaz Arif Kaware's  Response
Hi mudit ;
welcome to HealthcareMagic
Mastrubation at your age is a common thing but the only difference you have is that you have made it a habit to do it daily and so you feel you cannot sleep without doing it.Human body and mind are much stronger and they can do de addiction of even drugs so mastrubation is a very small issue if you control your mind.So please control your mind and you should be fine .As far as low blood pressure is concerned it should not be at your age and it is not a disease just drink enough of water and if required add electrolyte powder to the water and you will be fine.Right now please concentrate on your studies and when you have sexual tension you can mastrubate also but not daily or as a habit.All said but please don't worry mastrubation does not cause any major health problems.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

hello sir,,,i have an bad habit of mastrubution,,,,when i do it,,,i feel my bloodpressure low,,sir i have already a Psychiatrist patient,,,but i m young and do this,, sir u tell me,,,that mastrubution have any concern with my head problem or b.p? (sorry for wrong english)

doctor1 MD

I am a 55 year old female. I had 3 stents on Nov 4, 2013. I am taking metoprolol, Plavix and a low dose aspirin daily. My b/p has been running in 90 s/50 s. I am tired and sleepy. Could this be from meds or just the low blood pressure? What do I need to do to have more energy?

doctor1 MD

The last few days (4) i am experiencing some weakeness, my blood pressure is low (90/50) ,though it is usually like that, but i feel like sleepy and sometimes even shaking ,and this is especially when i go out in the sun(it is very hot here), and when I get up i feel that blackout sensation in my eyes(when pressure is low). And i have lack of energy. Thank you

Recent questions on Hypotension

doctor1 MD

Hello
My mom has lung cancer and she is 46 years old.
Here's her medical history:
Left breast cancer (03.11.09); T1c(1-2cm) N0 (0/4nodes) Grade II IDC ER+/PR=HER2 (2+on IHC). She completed 6 cycles of adjuvant FAC chemotherapy followed by 60Gy/30fr adjuvant RT completed 05.0810. She was also started on Tamoxifen.
She developed rectal bleeding in February 2010. Colonoscopy in July 2010 showed a stenosing tumour extending from 10-18cm from the anal verge. Biopsy revealed a moderately differentiated adenocarcinoma and pelvic MRI suggested this to be a T3N2 lesion. She was started on Oxaliplatin, capecitabine , bevacizumab. She was admitted in the hospital due to complains of weakness, hypotension and bloody diarrhoea. After it was treated she underwent surgery and palliative colostomy without resection of the colonic primary because it was very adherent to the intra abdominal structures and the surgeon did not want to risk major exploration and dissection in the presence of peritonitis secondary to a colonic perforation. After post operative recovery she had been suffering from peripheral neuropathy and still is. However, she has found relief with TENS.
PET/CT scan showed bilateral pleural based metastatic lesions and a possible left lower lung parenchymal deposit also. the primary lesion did not show increased FDG uptake, possibly secondary to having its blood supply cut off by the surgeon. She was also diagnosed with multiple filling defects in the right lung on CTPA and received therapeutic low molecular weight heparin. She has a clot in her lung vessel for which she gets clexane injections everyday. She had pleural effusions aspirated three times since the start of May 2011, from the right and left side. She got a Groshong central venous catheter and started her chemotherapy (Ondansetron, dexamethasone, atropine, irinotecan). She completed 1 cycle of her chemotherapy. The chemotherapy was discontinued because of a severe infection due to the Groshong line. She was started on antibiotics but the catheter was ultimately removed. After the infection settled and she recovered a little of her strength, she was misdiagnosed with passive pneumonia and was given Tazocin. It was just recently diagnosed as loculated pleural effusion. She also has a collapsed lower right lobe. She had the effusions aspirated 3 times, one time every day.The lobe has shown improvement. She is now complaining of chest pain, pressure on the chest and extreme shortness of breath. She has been on oxygen for about a week now and finds it difficult and tiring to breath without the oxygen mask. The lung saturation however is within acceptable parameters so i dont understand why she finds it difficult to breath without the oxygen. It has gotten so bad that she's unable to talk properly and can hardly complete a sentence without taking breaks. Yesterday night her chest pain got so bad they had to give her morphine which took quite a lot of time to wear off and she felt extremely lethargic. She is complaining of palpitations and says her heart skips beats(for which she was given Metoprolol Tartrate) but no significant improvement is noted. But the doctor says her heart is doing fine, so im really confused. She also feels a tingling sensation around her lips, head and limbs quite frequently and keeps getting these tiny jolts every now and then. What do you suggest we do about that? Overall, she feels extremely weak and is drowsy and lethargic most of the times and im getting really worried because she is showing no signs of improvement. Should she start getting her chemotherapy even though she's really weak? and can you please tell me what to do about her breathing and lethargy?

doctor1 MD

Hello, my daughter is 17 years old in good health and active. She started have chest pains, shortness of breath and a high heartrate. One Dr says she has 3 leaky heart valves and beginning pulmonary hypotension and second opinion Dr. She s she doesn t. He took her off of her beta blocker and she continues with chest pains and high heartrate. What should I do? Who should I believe?? Please help

doctor1 MD

Hello, I have very bad neurocardiogenic syncope with orthostatic hypotension. I noticed that my blood pressure gets extremely low in the middle of the night, sometimes my husband has to do the sternum rub to awake me in the morning. Is it normal for me to have such a high pulse at 104 when I wake up in the morning?

doctor1 MD

I have high blood pressure(165/110) and was put on Lisinoprin 3 weeks ago and it has come down about 30 points...however i have head aches and have shortness of breath . I wake up at night and feel like i'm not getting enough oxygen . I weigh 260...

doctor1 MD

I have copd . My blood pressure is usually around 126/70. The past couple of days it has been around 118/64. I also take benazapril . Should I be concerned? I've started a mild exercise program with a physical therapist for the past month. I am 70...

doctor1 MD

I may a rash from Epsom salt. I used it for my sore knee. The rash is all over my body. I have felt nausea in the stomach and weakness.